MathSciNet Relay Station
MathSciNet bibliographic data
MR1159195 (94d:11028) 11F41 (11F25 11F85)
Rhodes, John A. $p$-adic hyperbolic planes and modular forms. Trans. Amer. Math. Soc. 341 (1994), no. 2, 469–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement